# SDR HNAA2025072300472

- Difficulty date: July 22, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 54,272 hours, 51,907 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8166051
- Part serial: 209
- Condition: Faulted
- Part time: 54,257 hours, 51,913 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT ABOUT 3K BLEED 2 LEAK MESAGE ON EICAS, C/W QRH, MESSAGE CLEARED    FACT  22JUL25  10:51  CLT    RRD GROUND AIR START CONNNECTION ASSY IAW AMM 36-10-02. LEAK CHECK GOOD OK FOR SERVICE
